# SDR CA150415007

- Difficulty date: April 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2460 · DC Power Distribution System
- Part: Electrical Sys
- Condition: Multiple Fail
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN)   DURING DESCENT WITH LT GENERATOR  INOPERATIVE AND APU ON, VARIOUS SYSTEM STARTED TO FAIL.   LT SIDE PFD AND MFD OFF, NO POWER, FIRE ANNUNCIATION LAVATORY AND AFT BAY, LAV SMOKE, NO PRESSURISATION, JUST RAM AIR, FLAPS FAULT AFTER LANDING, STUCK DOWN, HAD 2 PAGES OF CAS MESSAGES ALL COLORS.
